S. Anantharaman, P. Narendran, and M. Rusinowitch, Closure properties and decision problems of dag automata, Information Processing Letters, vol.94, issue.5, pp.231-240, 2005.
DOI : 10.1016/j.ipl.2005.02.004

URL : https://hal.archives-ouvertes.fr/hal-00077495

P. Buneman, M. Grohe, and C. Koch, Path Queries on Compressed XML, Proc. of the 29th Conf. on VLDB, pp.141-152, 2003.
DOI : 10.1016/B978-012722442-8/50021-5

W. Charatonik, Automata on DAG Representations of Finite Trees

B. Fila and S. Anantharaman, Automata for Positive Core XPath Queryies on Compressed Documents Full version available as part of RR-2006-03, LIFO, Université d'Orléans (Fr, Proc. of the Int. Conf. LPAR-13, 2006.

M. Frick, M. Grohe, and C. Koch, Query evaluation on compressed trees, 18th Annual IEEE Symposium of Logic in Computer Science, 2003. Proceedings., pp.188-197
DOI : 10.1109/LICS.2003.1210058

G. Gottlob and C. Koch, Monadic queries over tree-structured data, Proceedings 17th Annual IEEE Symposium on Logic in Computer Science, pp.189-202
DOI : 10.1109/LICS.2002.1029828

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

G. Gottlob and C. Koch, Monadic Datalog and the Expressive Power of Languages for Web Information Extraction, In Journal of the ACM, vol.51, issue.1, pp.12-28, 2004.

G. Gottlob, C. Koch, R. Pichler, and L. Segoufin, The complexity of XPath query evaluation and XML typing, Journal of the ACM, vol.52, issue.2, pp.284-335, 2005.
DOI : 10.1145/1059513.1059520

]. W. Martens and F. Neven, On the complexity of typechecking top-down XML transformations, Theoretical Computer Sc, pp.153-180, 2005.
DOI : 10.1016/j.tcs.2004.10.035

M. Marx, XPath and Modal Logics for Finite DAGs, Proc. of TABLEAUX'03, pp.150-164, 2003.

F. Neven, Automata theory for XML researchers, ACM SIGMOD Record, vol.31, issue.3, 2002.
DOI : 10.1145/601858.601869

F. Neven and T. Schwentick, Query automata over finite trees, Theoretical Computer Science, pp.633-674, 2002.
DOI : 10.1016/S0304-3975(01)00301-2

URL : http://doi.org/10.1016/s0304-3975(01)00301-2

A. Potthof, S. Seibert, and W. Thomas, Nondeterminism versus determinism of finite automata over directed acyclic graphs, In Bull. Belgian Math. Society, vol.1, pp.285-298, 1994.

J. W. Thatcher and J. B. Wright, Generalized finite automata theory with an application to a decision problem of second-order logic, Math. Syst. Theory, pp.57-81, 1968.
DOI : 10.1007/BF01691346